# SDR PNSA970807

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N685PA
- Make and model: Saab 340B
- Aircraft serial: 212
- Engine: Ge CT79B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENG CHIP LIGHT CAME ON, RETURNED  UNEVENTFUL LANDING.  MINOR SLIVER WITHIN LIMITS,  NO FURTHER PROBLEMS NOTED.
